| Model Number |
8900-2106-01 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 52-year-old male patient, the device was unable to defibrillate effectively.Complainant indicated that the clinician performed external cardiac massage to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The actual electrode pads were not returned to zoll medical corporation for evaluation.Instead, a lot number of the pads was provided.An investigation was conducted on retained samples of pro-padz liquid gel radiolucent mfe, lot 0822b for the customer's report.The retained samples were subjected to 200j shock testing with passing results.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Without the original pads, we are unable to confirm or refute the occurrence of the reported problem.Please note the inability to convert a patient does not mean the shocks were ineffective and more appropriate that the patient's heart did not respond to the shocks delivered.We were unable to obtain additional details on what the customer means by "ineffective" and unable to obtain the log for review.Analysis of reports of this type has not identified an increase in trend.